# SDR IPXA12674933

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Engine: Ge CF680C2B6F
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 6227998003
- Part serial: 793
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO CAPTAIN`S ADI INOPERATIVE, POPPING AND CRACKLING HEARD, AND AN ELECTRICAL ODOR FOR BRIEF PERIOD.  WHEN BLOCK IN, FOUND CAPT ADI CIRCUIT BREAKER TRIPPED, TROUBLE SHOT IAW FIM 34-12, TASK 818.  FOUND CAPTAIN`S ADI BAD.  R & R AND TESTED OK IAW AMM 34-22-03-401.
